Academic Journals Database
Disseminating quality controlled scientific knowledge

A Note on the Classification of Linking Pairings on 2-Groups

ADD TO MY LIST
 
Author(s): Ben Ntatin | William Glunt

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 6;
Date: 2013;
Original page

Keywords: Symmetric Bilinear Form | Linking Pairing | Seifert Manifolds

ABSTRACT
It has been shown that for a linking pairing (G, φ)on a finite abelian group G there is a closed, connected, oriented 3-manifold, M, with first homology group H1M=G having linking form . A refinement of this result, where the manifold M is a Seifert manifold which is a rational homology sphere, was conjectured and proved in the case where the abelian group G has no 2-torsion. In this paper we deal with the case when the group G is actually a 2-group.

Tango Jona
Tangokurs Rapperswil-Jona

    
RPA Switzerland

Robotic Process Automation Switzerland